# SDR S2YA03013

- Difficulty date: April 4, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N355SK
- Make and model: Dorner DO328300
- Aircraft serial: 3124
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF OF FLIGHT 2183, AFTER CREW POWERED UP THE GROUND SPOILERS DEPLOYED.  THE TAKEOFF WAS ABORTED.  THE CREW CONSULTED WITH MECHANIC AND PERFORMED THE GROUND SPOILERS DEPLOYING AGAIN, THE CREW ABORTED THE TAKEOFF AGAIN.  MECHANIC INSPECTED THE SYSTEM AND FOUND THE LEFT I/B SPOILER.
